# SDR DALA1206630925

- Difficulty date: February 7, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND BETWEEN INNER FUSELAGE SKIN AND PRODUCTION DOUBLER STA Y=575 AT MID CARGO COMPARTMENT BETWEEN LONGERON 28L AND 28R.  REF ERA 483854-14 REV C FOR REPAIR.  REPAIRED PER ERA 500664-14.
